MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ
Model Number 2
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/18/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.The root cause is determined unknown.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
"this is the complaint from the market.(b)(4).Please refer to the complaint sheet for investigation.A seal cap came off from a seal at the moment physician take an obturator out from the seal during a procedure.And then air leak confirmed right after that.Physician cut the balloon and took out the cannula.The actual event unit was returned to (b)(4) and visually inspected.A seal cap came off from the seal and all of the components were separated from the seal.Please analyze this complaint phenomenon and review the device history record of this unit.(b)(4)." patient status: no patient injury.

Brand Name
CFR03, 5X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6370437
Report Number2027111-2017-01108
Device Sequence Number19084688
Product Code GCJ
UDI-Device Identifier00607915119881
UDI-Public(01)00607915119881(17)170608(30)01(10)1224554
Combination Product (Y/N)N
PMA/510(K) Number
2
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/08/2017
Device Model Number2
Device Catalogue Number2
Device Lot Number1224554
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2015
Initial Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1